Doctor insights on:
Kineret Side Effects
I take kineret (anakinra) injections sub-cu.I didn't notice that i accidentally hit & possibly injected the med into a vein until i was finished.Advice?
Ignore it: I doubt you injected it into a vein. It is more likely that the needle passed through a small vein and caused some bleeding. If nothing has happened by now, nothing will. ...Read more
Unknown: Breast tenderness is not known to be associated with the use of Kineret (anakinra) but there are many other possible causes of breast tenderness.One rarely reported side effect of prednisone is breast tenderness. Hormonal changes(different stages in the menstrual cycle or from oral birth control meds)are common causes.Be sure to talk to your doctor about it just in case it is a symptom of a different problem ...Read more
Speak w/ your Doctor: Only you and your physician can make the final decision as to which medicatinos may or may not be right for your situation. All medications have known side effects. As long as the good effects significantly outweigh the bad effects, then you may condsider Kineret (anakinra) as a reasonable option for treating your rheumatoid arthritis. ...Read more
I have still's d. I've been on kineret (anakinra) for 5days, but pain n swelling is not going away, am I causing damage to my joints by walking w.Swollen knees?
Limit weight bearing: You didn't indicate your age or how long you have had this problem. In early childhood it is important to rest the affected joints as well as splinting with intermittent range of motion to prevent contractions (stiffness) and preserve motion. Sequelae in the adult years are treated with anti-inflammatory medications. An adult needs to limit weight bearing until the joint swelling improves. ...Read moreSee 1 more doctor answer